Über einige Grundgebilde der projectiven Geometrie

C. Juel Kopenhagen

TBD mathscidoc:1701.33223

Acta Mathematica, 14, (1), 1-30, 1890.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:50 uploaded by actaadmin ] [ 93 downloads ] [ 0 comments ]
@inproceedings{c.1890über,
  title={Über einige Grundgebilde der projectiven Geometrie},
  author={C. Juel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950546305932},
  booktitle={Acta Mathematica},
  volume={14},
  number={1},
  pages={1-30},
  year={1890},
}
C. Juel. Über einige Grundgebilde der projectiven Geometrie. 1890. Vol. 14. In Acta Mathematica. pp.1-30. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950546305932.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved